M. Kivelä, A. Arenas, M. Barthelemy, J. P. Gleeson, Y. Moreno et al., Multilayer networks, Journal of Complex Networks, vol.2, issue.3, p.203, 2014.
DOI : 10.1093/comnet/cnu016

S. Boccaletti, G. Bianconi, R. Criado, C. I. Del-genio, J. Gómez-gardeñes et al., The structure and dynamics of multilayer networks, Physics Reports, vol.544, issue.1, 2014.
DOI : 10.1016/j.physrep.2014.07.001

S. Gómez, A. Díaz-guilera, J. Gómez-gardeñes, C. J. Pérez-vicente, Y. Moreno et al., Diffusion Dynamics on Multiplex Networks, Diffusion Dynamics on Multiplex Networks, p.28701, 2013.
DOI : 10.1103/PhysRevLett.110.028701

C. D. Brummitt, K. Lee, and K. Goh, Multiplexity-facilitated cascades in networks, Physical Review E, vol.85, issue.4, p.45102, 2012.
DOI : 10.1103/PhysRevE.85.045102

J. Gao, S. V. Buldyrev, H. E. Stanley, X. Xu, and S. Havlin, Percolation of a general network of networks, Physical Review E, vol.88, issue.6, p.62816, 2013.
DOI : 10.1103/PhysRevE.88.062816

A. Solé-ribalta, M. De-domenico, N. E. Kouvaris, A. Díaz-guilera, S. Gómez et al., Spectral properties of the Laplacian of multiplex networks, Physical Review E, vol.88, issue.3, p.32807, 2013.
DOI : 10.1103/PhysRevE.88.032807

D. Cellai, E. López, J. Zhou, J. P. Gleeson, and G. Bianconi, Percolation in multiplex networks with overlap, Percolation in multiplex networks with overlap, p.52811, 2013.
DOI : 10.1103/PhysRevE.88.052811

V. Nicosia, G. Bianconi, V. Latora, and M. Barthelemy, Growing Multiplex Networks, Growing Multiplex Networks, p.58701, 2013.
DOI : 10.1103/PhysRevLett.111.058701

V. Marceau, P. Noël, L. Hébert-dufresne, A. Allard, and L. J. Dubé, Modeling the dynamical interaction between epidemics on overlay networks, Modeling the dynamical interaction between epidemics on overlay networks, p.26105, 2011.
DOI : 10.1103/PhysRevE.84.026105

]. P. Basu, M. Dippel, and R. Sundaram, Multiplex networks, Proceedings of the 2015 IEEE/ACM International Conference on Advances in Social Networks Analysis and Mining 2015, ASONAM '15, pp.456-463
DOI : 10.1145/2808797.2808900

K. Lee, J. Y. Kim, W. Cho, K. Goh, and I. Kim, Correlated multiplexity and connectivity of multiplex random networks, New Journal of Physics, vol.14, issue.3, p.33027, 2012.
DOI : 10.1088/1367-2630/14/3/033027

J. Redi and R. Ramanathan, The DARPA WNaN network architecture, 2011, MILCOM 2011 Military Communications Conference, pp.2258-2263
DOI : 10.1109/MILCOM.2011.6127657

F. Buccafurri, V. D. Foti, G. Lax, A. Nocera, and D. Ursino, Bridge analysis in a Social Internetworking Scenario, Information Sciences, vol.224, p.1, 2013.
DOI : 10.1016/j.ins.2012.10.021

Y. Murase, J. Török, H. Jo, K. Kaski, and J. Kertész, Multilayer weighted social network model, Multilayer weighted social network model, p.52810, 2014.
DOI : 10.1103/PhysRevE.90.052810

J. L. Jacobsen, ) models from eigenvalue identities in periodic Temperley???Lieb algebras, Journal of Physics A: Mathematical and Theoretical, vol.48, issue.45, 2015.
DOI : 10.1088/1751-8113/48/45/454003

M. E. Newman and R. M. Ziff, Efficient Monte Carlo Algorithm and High-Precision Results for Percolation, Physical Review Letters, vol.85, issue.19, p.4104, 2000.
DOI : 10.1103/PhysRevLett.85.4104

M. E. Newman, S. H. Strogatz, and D. J. Watts, Random graphs with arbitrary degree distributions and their applications, Physical Review E, vol.64, issue.2, p.26118, 2001.
DOI : 10.1103/PhysRevE.64.026118

M. E. Newman, The structure of scientific collaboration networks, Proc. Natl. Acad. Sci. USA 98, p.404, 2000.
DOI : 10.1073/pnas.98.2.404

D. J. Watts and S. H. Strogatz, Collective dynamics of 'smallworld' networks, Nature, vol.393, issue.6684, p.440, 1998.
DOI : 10.1038/30918

M. E. Newman, Properties of highly clustered networks, Physical Review E, vol.68, issue.2, p.26121, 2003.
DOI : 10.1103/PhysRevE.68.026121

D. S. Callaway, M. E. Newman, S. H. Strogatz, and D. J. Watts, Network Robustness and Fragility: Percolation on Random Graphs, Physical Review Letters, vol.85, issue.25, p.5468, 2000.
DOI : 10.1103/PhysRevLett.85.5468

L. A. Amaral, A. Scala, M. Barthélémy, and H. E. Stanley, Classes of small-world networks, Proc. Natl. Acad. Sci. USA 97, p.11149, 2000.
DOI : 10.1073/pnas.200327197

M. E. Newman, Coauthorship networks and patterns of scientific collaboration, Proc. Natl. Acad. Sci. USA, p.5200, 2004.
DOI : 10.1073/pnas.0307545100

M. Faloutsos, P. Faloutsos, and C. Faloutsos, On power-law relationships of the Internet topology, ACM SIGCOMM Computer Communication Review, vol.29, issue.4, p.251, 1999.
DOI : 10.1145/316194.316229

J. C. Wierman, On the range of bond percolation thresholds for fully triangulated graphs, Journal of Physics A: Mathematical and General, vol.35, issue.4, p.959, 2002.
DOI : 10.1088/0305-4470/35/4/308

C. R. Scullard, R. M. Ziff, C. R. Scullard, and R. M. Ziff, Exact site percolation thresholds using a siteto-bond transformation and the star-triangle transformation Exact bond percolation thresholds in two dimensions Generalized cell? dual-cell transformation and exact thresholds for percolation, Phys. Rev. E J. Phys. A: Math. Gen. Phys. Rev. E, vol.73, issue.73, pp.16107-15083, 2006.

D. P. Kozlenko, A. F. Kusmartseva, E. V. Lukin, D. A. Keen, W. G. Marshall et al., Kagome Lattice: A Structural and Magnetic Study of Herbertsmithite at High Pressure, Physical Review Letters, vol.108, issue.18, p.187207, 2012.
DOI : 10.1103/PhysRevLett.108.187207

W. Wang, Z. Li, Y. Xiang, and Q. Wang, Competing electronic orders on kagome lattices at van Hove filling, Physical Review B, vol.87, issue.11, p.115135, 2013.
DOI : 10.1103/PhysRevB.87.115135

D. Achlioptas, R. M. Souza, and J. Spencer, Explosive Percolation in Random Networks, Science, vol.323, issue.5920, p.1453, 2009.
DOI : 10.1126/science.1167782

J. M. Hammersley, A generalization of McDiarmid's theorem for mixed Bernoulli percolation, Math. Proc. Cambr, p.167, 1980.
DOI : 10.1080/00018737100101261

M. Yanuka and R. Englman, Bond-site percolation: empirical representation of critical probabilities, Journal of Physics A: Mathematical and General, vol.23, issue.7, p.339, 1990.
DOI : 10.1088/0305-4470/23/7/010

Y. Y. Tarasevich and S. C. Van-der-marck, AN INVESTIGATION OF SITE-BOND PERCOLATION ON MANY LATTICES, International Journal of Modern Physics C, vol.10, issue.07, p.1193, 1999.
DOI : 10.1142/S0129183199000978

S. Mertens and C. Moore, Continuum percolation thresholds in two dimensions, Physical Review E, vol.86, issue.6, p.61109, 2012.
DOI : 10.1103/PhysRevE.86.061109

K. J. Schrenk, N. A. Araujo, and H. J. Herrmann, Stacked triangular lattice: Percolation properties, Physical Review E, vol.87, issue.3, p.32123, 2013.
DOI : 10.1103/PhysRevE.87.032123

R. E. Tarjan, Efficiency of a Good But Not Linear Set Union Algorithm, Journal of the ACM, vol.22, issue.2, p.215, 1975.
DOI : 10.1145/321879.321884